Let be an integer and . We show the existence of the principal eigenvalues of linear periodic eigenvalue problem , and we determine the sign of the corresponding eigenfunctions, where is a parameter, and in , and the weight function changes its sign in . As an application of our spectrum results, we use the global bifurcation theory to study the existence of positive solutions for the corresponding nonlinear problem.
from #AlexandrosSfakianakis via Alexandros G.Sfakianakis on Inoreader http://ift.tt/2FOJVHL
via IFTTT
Εγγραφή σε:
Σχόλια ανάρτησης (Atom)
Δημοφιλείς αναρτήσεις
-
Abstract Purpose Overcoming the flaws of current data management conditions in head and neck oncology could enable integrated informatio...
-
ACS Nano DOI: 10.1021/acsnano.6b04244 from #AlexandrosSfakianakis via Alexandros G.Sfakianakis on Inoreader http://ift.tt/2aOZU8w via...
-
JOURNAL OF JAPAN SOCIETY FOR SAFETY ENGINEERING_1998_5 from #AlexandrosSfakianakis via Alexandros G.Sfakianakis on Inoreader http://ift.tt...
-
-
Vol.83 No.3 from #AlexandrosSfakianakis via Alexandros G.Sfakianakis on Inoreader http://ift.tt/1TkQfWM via IFTTT
-
Small size of metastatic lymph nodes with extracapsular spread greatly impacts treatment outcomes in oral squamous cell carcinoma patie...
-
Guidelines for inpatient admission after pediatric tonsillectomy have been proposed to improve the safety of this procedure. This study exam...
-
Madhavi Bhargava Journal of Family and Community Medicine 2017 24(2):131-131 from #AlexandrosSfakianakis via Alexandros G.Sfakianakis ...
-
Publication date: Available online 14 May 2017 Source: Journal of Oral Biosciences Author(s): Hiromi Kimura-Suda, Teppi Ito BackgroundBo...
Δεν υπάρχουν σχόλια:
Δημοσίευση σχολίου